On limit cycles of polynomial systems of the first-order ODE’s
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
145 5
Ultima descărcare din IBN:
2020-06-23 20:20
Căutarea după subiecte
similare conform CZU
517.91+517.987 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (142)
SM ISO690:2012
DRYUMA, Valery. On limit cycles of polynomial systems of the first-order ODE’s. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 113-126. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

On limit cycles of polynomial systems of the first-order ODE’s


CZU: 517.91+517.987
Pag. 113-126

Dryuma Valery
 
Vladimir Andrunakievich Institute of Mathematics and Computer Science
 
Disponibil în IBN: 3 ianuarie 2020


Rezumat

Examples of four-dimensional Riemann metrics related with the ODE’s of second order are constructed. Their properties and applications to the polynomial systems of ODE’s of first order are considered.